# SDR HSYA2011052411

- Difficulty date: May 24, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N926FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0026
- Aircraft time: 10,101 hours, 13,966 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED AFTER BLOCK OUT FOR FLIGHT 8691 - RIGHT BRAKE ON AIRCRAFT FELT SPONGY AND BRAKE PEDAL, WHEN FULLY APPLIED, WENT TO THE FLOOR - FAILED. THE ACFT WAS RETURNED TO THE PARKING RAMP FOR MX TROUBLESHOOTING.  R & R RT BRAKE ASSEMBLY IAW MM 32-40-00.  R & R RT BRAKE MASTER CYLINDER IAW MM 32-41-00.  R & R PARKING BRAKE VALVE IAW MM 32-42-00.  BLEED BRAKES EXTENSIVELY IAW MM 32-40-00.  ORIGINAL NEW BRAKE MASTER CYLINDER THAT WAS INSTALLED WAS SUSPECTED TO BE THE DEFECTIVE COMPONENT - (BYPASSING INTERNALLY). NEW BRAKE MASTER CYLINDER WAS REBUILT - REINSTALLED AND ALL OPERATIONAL AND FUNCTIONAL CHECKS IAW MM WERE COMPLETED WITH NO FURTHER DEFECTS NOTED. BRAKE MASTER CYLINDER ON-CONDITION PART.
